# SDR UPS04841724

- Difficulty date: January 2, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LONGERON 36 IS CORRODED BEYOND LIMITS BETWEEN STATION 120 - 160.  CUT OUT LONGERON SECTION BETWEEN STATION 120 - 205, FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION IAW SRM 53-2-2 FIG 10.
